Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ryangp

4 Months long enough?

Recommended Posts

I'm on my 3rd month and two weeks and i still have some active acne, I'm finishing in two weeks cause i was only put on it for 4 months, Should i ask my derm to put me on it for one more month?

Share this post


Link to post
Share on other sites
I'm on my 3rd month and two weeks and i still have some active acne, I'm finishing in two weeks cause i was only put on it for 4 months, Should i ask my derm to put me on it for one more month?

I think if you still have active acne you should ask to stay on it longer. My Accutane wasn't stopped until I had 2 months of clear skin (I was clear by month 4 and stopped after 6 months).

Share this post


Link to post
Share on other sites
I'm on my 3rd month and two weeks and i still have some active acne, I'm finishing in two weeks cause i was only put on it for 4 months, Should i ask my derm to put me on it for one more month?

I think if you still have active acne you should ask to stay on it longer. My Accutane wasn't stopped until I had 2 months of clear skin (I was clear by month 4 and stopped after 6 months).

I did this too. My skin was 95% clear after 4 months, and then 99% clear after 6. You should certainly ask your derm. to extend your course.

Share this post


Link to post
Share on other sites

My derm has put me on 6 months....I'm going to start my 4th month of Roacc (on 40mg/day) and my face still looks EXACTLY the same as it did on the 3rd week of Roacc...

Your derm doesn't get to look at your face everyday or feel what you're feeling everyday so it's better to be assertive and tell him/her exactly what's going on with your skin...and if your derm is smart, he'll/she'll put you on Roacc for 2 more months...

My derm is stupid and refuses to believe me that I'm not improving...so I might actually go to a diff derm that actually CARES...

Share this post


Link to post
Share on other sites

I was set on a 4 month course but just the other day my dermatologist came to see me, studied my face and decided on an extra month at least. As far as he was concerned the less courses you have to go on in a lifetime the better so he'd rather I prolong this course and get rid of any activity whatsoever rather than I come back with more permanent scarring in another three years.

It's up to you though. If psychologically you feel stable and the drug's general side-effects aren't affecting you too much then it's definitely worth the go-ahead.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×